# SDR UALA2009022500645

- Difficulty date: February 24, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 69,916 hours, 11,531 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drive Unit
- Part number: 745329F
- Part serial: 80796
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GEN DRIVE EICAS RT GEN DISCONNECTED.  REPLACED RT GEN DRIVE UNIT.  RAN ENG, NO MORE MSGS.
